# SDR SWAA051928

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 10,026 hours, 5,612 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17001BA01
- Part serial: 3140
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DUAL EEC LIGHTS ILLUMINATED FOLLOWED BY LOSS OF F/O MAP MODE, BOTH FMC'S, BOTH FLIGHT DIRECTORS & BOTH AUTO PILOTS.  REMOVED AND REPLACED LT PITOT AIR DATA MODULE PER MM.
